# SDR YENA2025100300993

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 6,250 hours, 1,158 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,250 hours, 1,158 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 10204203121
- Part serial: 3PXAC00743
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,156 hours, 1,310 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#224, LAX-LAX. (ETOPS) "ENG 1 FADEC SYS FAULT; PER TSM 73-21-00-810-870-A AND FAULT CONFIRMATION REMOVED AND REPLACED ENG #1 EEC. PERFORMED OPS CHECK WITH SATISFACTORY RESULTS, NO FAULTS NOTED. A/C OK TO CONT SVC."
